# SDR MASA20220110020

- Difficulty date: January 10, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: SH6903716211
- Condition: None
- Location: Fs 897.70 And Fs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN PANEL BETWEEN FS 897.70 AND FS 969, STR. 13L - STR. 18L WAS FOUND WITH DAMAGE DUE TO NICKS AT (31) LOCATIONS. PERFORM PERMANENTE REPAIR IAW CRJ7/9 SRM 53-51-01-001-002-A02 B) CRJ7/9 SRM 53-51-01-101-002-A04/ 53-00-01-101-001, ALLOWABLE DAMAGE.
